RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 6, Pages 927–935 (Mi mz6192)  

This article is cited in 3 scientific papers (total in 3 papers)

Effectivization of a Lower Bound for $\|(4/3)^k\|$

Yu. A. Pupyrev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We obtain an effective lower bound for $\|(4/3)^k\|$, where $\|\cdot\|$ denotes the distance to the nearest integer.

Keywords: Waring's problem, effective lower bound, effective constant, Beukers estimate, Padé approximation, Stirling's formula

DOI: https://doi.org/10.4213/mzm6192

Full text: PDF file (474 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:6, 877–885

Bibliographic databases:

UDC: 511.3
Received: 15.09.2008
Revised: 20.02.2009

Citation: Yu. A. Pupyrev, “Effectivization of a Lower Bound for $\|(4/3)^k\|$”, Mat. Zametki, 85:6 (2009), 927–935; Math. Notes, 85:6 (2009), 877–885

Citation in format AMSBIB
\Bibitem{Pup09}
\by Yu.~A.~Pupyrev
\paper Effectivization of a Lower Bound for $\|(4/3)^k\|$
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 6
\pages 927--935
\mathnet{http://mi.mathnet.ru/mz6192}
\crossref{https://doi.org/10.4213/mzm6192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2572843}
\zmath{https://zbmath.org/?q=an:05628219}
\elib{http://elibrary.ru/item.asp?id=15295600}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 6
\pages 877--885
\crossref{https://doi.org/10.1134/S0001434609050289}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267684500028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70049099343}


Linking options:
  • http://mi.mathnet.ru/eng/mz6192
  • https://doi.org/10.4213/mzm6192
  • http://mi.mathnet.ru/eng/mz/v85/i6/p927

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Pupyrev, “Rational Approximations of the Number $\sqrt[3]{3}$”, Math. Notes, 86:5 (2009), 693–703  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. W. Zudilin, “Arithmetic hypergeometric series”, Russian Math. Surveys, 66:2 (2011), 369–420  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Pupyrev Yu., “On a Lower Bound For $\|(4/3)^k$”, Int. J. Number Theory, 11:1 (2015), 299–309  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:49
    References:42
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018